Existence of mild solutions of second-order neutral functional differential inclusions with nonlocal conditions in banach spaces

S. Marshal Anthoni, J. H. Kim, J. P. Dauer

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We study the existence of mild solutions of the nonlinear second-order neutral functional differential and integrodifferential inclusions with nonlocal conditions in Banach spaces. The results are obtained by using the theory of strongly continuous cosine families of bounded linear operators and a fixed point theorem for condensing maps due to Martelli.

Original languageEnglish
Pages (from-to)1133-1149
Number of pages17
JournalInternational Journal of Mathematics and Mathematical Sciences
Volume2004
Issue number22
DOIs
Publication statusPublished - 2004

All Science Journal Classification (ASJC) codes

  • Mathematics (miscellaneous)

Fingerprint Dive into the research topics of 'Existence of mild solutions of second-order neutral functional differential inclusions with nonlocal conditions in banach spaces'. Together they form a unique fingerprint.

  • Cite this